Glutathione Allergy?

by Macky
(United Arab Emirates)

After taking glutathione last month for 5 days, I found I was allergic to it, with a reaction from my legs to my stomach. Should I continue to take the glutathione capsules?


Answer:

Macky,

Taking glutathione pills alone will not raise your glutathione. I am not aware of any possible reactions from glutathione pills, but that is possible if there are other ingredients in the pills that I may not be aware of. It is possible you are sensitive to one or more of the ingredients in the capsules.

In some cases, glutathione pills have ingredients that actually do raise your glutathione, and if some of these ingredients were in the pills, it is possible that you suffered a detoxification rash, but that sounds unlikely given the information you have provided. If it were a detoxification rash, it would go away within a few days. But this reaction is quite rare.

Your best bet is to stick with one of the ways to raise glutathione listed here.

You can't get Immunocal in the United Arab Emirates, but you may be able to find some of these other less effective ways to raise glutathione in your local health food store. They will be more effective than taking glutathione pills alone.

If you'd like to have Immunocal shipped to you in the United Arab Emirates, you can review your re-shipment options here.

Immunocal is the most effective, safe, and natural way to raise and sustain your glutathione.

You can order Immunocal here. To qualify for a 20% or 30% discount on your order, please click here.

Comments for Glutathione Allergy?

Average Rating starstarstarstarstar

Click here to add your own comments

Nov 11, 2017
Rating
starstarstarstarstar
Allergy NEW
by: Anonymous

I have taken kb gluta for a week.and developed some allergy all over my body.

Nov 09, 2017
Rating
starstarstarstar
Allergic Reaction NEW
by: Jen

I've taken Luxxe white for almost 2 weeks now, the first 3 days I have developed a rash on my face but still continue taking it, now half-way on my 2nd week my eyes are puffy (frog-like eyes). I'm not sure if I an allergic to Glutathione since I've taken METathione before. Is there any one having the same experience as me?

Oct 26, 2017
Rating
starstarstarstarstar
Hey i had the same feeling NEW
by: Anonymous

Did you continue taking luxxe white instead? I have the same effect while taking luxxe whiteu

Oct 19, 2017
Rating
starstarstarstarstar
Hot NEW
by: Anonymous

I take gluta i feel my body is hot

May 28, 2017
Rating
starstarstarstarstar
glutathione allergy NEW
by: Anonymous

i am using luxxe white glutathione caps for 3 days and it feels like i have itching ol over my body and abdominal pain..should i discontinue use of that

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Answer My Health Question About Glutathione.